You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Almost Periodic Functions and Hill's Theory of Lunar Perigee
American Journal of Mathematics
Vol. 59, No. 4 (Oct., 1937), pp. 795-802
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/2371348
Page Count: 8
You can always find the topics here!Topics: Mathematical problems, Periodic functions, Perigees, Mathematical constants, Lunar theory, Fourier series, Orbits, Periodic orbits, Mathematical theorems, Isoenergetic processes
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Journal of Mathematics © 1937 The Johns Hopkins University Press